# SDR DALA1154490186

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 70,851 hours, 10,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 22-31AB WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER M1009.  SYSTEM OPERATION IS NOW NORMAL.
